Ruby has had signs of a rash since the onset of this high dose methatrexate. But round four it has really come up red.
Same places just redder and feels hot to touch. Tops of both hands. Back of neck. And face. Doesn’t seem to bother her but it looks nasty and worrying.
I was woken to ‘she’s not clearing’. What does that mean I sleepily asked the nurse. Basically it means the chemo is still in her body at a level they are not happy with. So they have increased the liquids and alerted me to the fact that she will be wee-ing more.
I feel completely helpless.
The chemo is to kill the cancer. But with the chemo comes so much more. This time the increased levels (hopefully that will solve itself with the increased liquid). The rash (so frustrating and sad for me to see her like that).
I am a worrier and this illness has taken that to a new level.
Focus. Breathe. And be positive. Cancer is a hard journey. We will get there.
Poor little angel. Love you Ruby.